# SDR AALA201707319037

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,483 hours, 28,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cartridge
- Condition: Odor
- Location: Vent Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT ACCOMPANIED BY ELECTRICAL ODOR. ODOR DISSIPATED AFTER BLOWER FAULTED AND PLACED TO OVER RIDE. MAINTENANCE REPLACED VENT FILTER CARTRIDGE PER AMM 21-26-43-401. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00-710-001. AIRCRAFT WAS GROUNDED.
